# SDR DALA2017021701436

- Difficulty date: February 14, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 54,600 hours, 29,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD LIGHT LENS COVER MISSING.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.  OPERATIONS CHECK OK.
